Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 19, 2019, 12:12 PM EDT for 4 counties in Florida. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 12:12 PM EDT (16:12 UTC)
- Expired
- Apr 19, 2019, 12:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Citrus County, FL, Hernando County, FL, Pasco County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 119 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 12:20 PM EDT | TSTM WND DMG | 2 N Beverly Hills, FL | SHERIFF REPORTS TREES AND POWERLINES DOWN ALONG BEDSTROW BLVD AND OAKMONT DRIVE IN THE PINE RIDGE AREA. |
| Apr 19, 12:48 PM EDT | MARINE TSTM WIND 39 | 6 Nne Hudson, FL | COMPS STATION AT ARIPEKA REPORTED A 34 KNOT WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1105 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.7
The text
As transmitted.
535
WUUS52 KTBW 191612
SVRTBW
FLC017-053-101-119-191645-
/O.NEW.KTBW.SV.W.0009.190419T1612Z-190419T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tampa Bay Area Ruskin FL
1212 PM EDT Fri Apr 19 2019
The National Weather Service in Ruskin has issued a
* Severe Thunderstorm Warning for...
Citrus County in west central Florida...
Northwestern Sumter County in central Florida...
North central Pasco County in west central Florida...
Hernando County in west central Florida...
* Until 1245 PM EDT.
* At 1212 PM EDT, a severe thunderstorm was located near Homosassa,
or 8 miles southwest of Homosassa Springs, moving northeast at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Spring Hill, Brooksville, Inverness, Homosassa Springs, Beverly
Hills, Weeki Wachee, Inverness Airport, South Brooksville, Black
Diamond, North Brooksville, Hernando County Airport, Timber Pines,
Crystal River Airport, Homosassa, Weeki Wachee Gardens, Inverness
Highlands South, Inverness Highlands North, North Weeki Wachee,
Hernando and Sugarmill Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for central and
west central Florida.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2905 8246 2901 8242 2900 8236 2896 8231
2896 8204 2858 8227 2843 8243 2843 8268
2855 8273 2858 8272 2866 8276
TIME...MOT...LOC 1612Z 218DEG 50KT 2869 8261
HAIL...<.75IN
WIND...60MPH
$$
TBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:28 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 19, 10:28 AM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
1028 AM EDT Fri Apr 19 2019
...Tornado Watch 87 now in effect...
...Severe Storms Possible Today...
...Coastal Flooding Possible Today...
...Hazardous Marine Conditions Developing Today Through
Saturday...
.UPDATE...
Coordinating with SPC and conditions becoming increasingly
favorable for damaging winds and tornadoes as the squall
line moves into the area to warrant a watch. Tornado Watch
87 is now in effect for the Nature Coast through the Tampa
Bay area into Sarasota County as well as C FL through 4pm.
&&
.Prev Discussion... /issued 854 AM EDT Fri Apr 19 2019/
..Severe Storms Possible Today...
..Coastal Flooding Possible Today...
..Hazardous Marine Conditions Developing Today Through
Saturday...
UPDATE...
Continue to expect severe weather potential today as squall line
currently 60-100 miles offshore continues to move Eward into
W Central and SW FL through the day. 12Z TBW sounding showing
very unstable environment now in place with additional heating
and upper dynamics rotating overhead for potent atmosphere, this
situations should be taken seriously. Will be updating grids
and forecasts through the day based on radar trends and new hi
rez guidance.
Coastal flooding will occur ahead of squall line especially
around this afternoon high tides with highest levels in the
Nature Coast. Seas building to 10+ ft will produce hazardous
marine and beach conditions and small craft should remain
in port today. High risk of rip currents and large surf will
produce dangerous beach conditions as well.
AVIATION...
Flight conditions to quickly deteriorate as line of strong
to severe thunderstorms move through the region with gusty
winds to 60+kts, hail and a few tornadoes possible. ATTM
expect impacts from around 17-21Z in Tampa Bay area then
around 19-23Z in SW FL. Ahead of system gusty S winds to 30
to 40 knots possible. VFR conditions should return several
hours after squall line passage.
&&
Prev Discussion... /issued 347 AM EDT Fri Apr 19 2019/
SHORT TERM (Today - Saturday)...
An amplifying upper level trough/closed low and deepening
surface low moving into the Mississippi valley and Gulf
coast states this morning will lift northeastward toward the
TN valley/Appalachians later today and tonight. As this
system moves northeast it will help to pull a strong cold
front southeast through west central and southwest Florida
today, and then south of the region tonight into Saturday.
Some scattered showers and perhaps an isolated storm or two
will be possible across the forecast area the remainder of
the early morning hours within the increasingly moist and
unstable warm sector ahead of the front, then a squall line
of strong to severe storms will begin to affect the Nature
Coast by late morning, then approaching the Tampa Bay/I-4
corridor by early afternoon, and across the southwest
Florida during mid to late afternoon as the front moves
south through the region.
Model sounding data this morning remains unchanged from
previous days and continues to show very strong wind
fields (~50 knots at 850MB and 60-80 knots at 500MB) and
bulk shear values of 30 to 45 knots on the southeast side of
the approaching strong upper level trough with these
winds/shear overspreading the forecast area later this
morning and into the afternoon. These strong winds and shear
profiles combined with increasing large scale lift will be
conducive to organized severe storms today with strong
damaging winds and a few tornadoes possible. The Storm
Prediction Center has upgraded the severe risk to Enhanced
from the Tampa Bay area north into the Nature Coast given
the above mention parameters, with a Slight Risk covering
the remainder of the area, except for extreme southwest
Florida which is under a Marginal Risk. Storms today will
race to the east-northeast at 40 to 50 mph and will also be
accompanied by frequent lightning, some hail, and heavy
downpours.
The strong and gusty south to southwest winds ahead of the
front will likely support some coastal flooding and
overwash at times of high tides during this afternoon along
with building surf and a high risk of rip currents
developing along area beaches. Given these expected
conditions will maintain the Coastal Flood Warning for Levy
and Citrus counties where tides of 2 to 4 feet above normal
will be possible at times of high tides during the
afternoon, with a Coastal Flood Statement remaining in
effect for the remainder of the coastal counties through
this evening where tides of 1 to 2 feet above normal along
with some minor coastal flooding will be possible. The
strong winds will also create very hazardous boating
conditions on area lakes and a Lake Wind Advisory will be in
effect from 10 AM this morning until 7 PM this evening.
After looking over the latest model wind guidance will
replace the Lake Wind Advisory for the coastal counties with
a Wind Advisory as sustained winds at or above 30 mph with
highers gusts will be possible today in these areas, and
will run it from 10 AM until 7 PM. Temperatures today will
not be a warm as yesterday given increasing cloud cover and
rain chances with highs topping out in the lower to mid 80s.
Tonight ongoing showers and storms (some possibly severe)
across southwest Florida early in the evening will exit to
the south and east of the forecast area by mid to late
evening. Some additional showers will be possible overnight
into early Saturday as the mid level trough axis and
embedded vort maxes approach and move across the area. Cool
air advection and strong and gusty northwest winds will
support a much cooler night with lows falling into the 50s
across the Nature Coast, and lower 60s central and south.
On Saturday a few showers will be possible in the morning
then a partly cloudy and breezy day is expected with lower
humidity and cooler temperatures as high pressure builds in
from the west. Temperatures on Saturday will be much cooler
than previous days and will run below normal with highs in
the lower to mid 70s area-wide.
MID TERM/LONG TERM (Saturday night - Thursday)...
An upper level low above the southern Appalachians...with a
trough down over the east FL coastal waters...Sat night
lifts northeast and offshore by early Mon as mid level
ridging centered over Mexico builds across the Gulf region.
The ridging dominates although it will flatten mid to late
week as an upper level low forms over the southern plains.
Sprawling surface high pressure initially in the western
Gulf of Mexico slowly traverses to the northeast...across
the southeastern states then slips out over the Atlantic Wed
then eases southward.
The ridging aloft and surface will be in control with a
stable and generally dry atmosphere as lower level flow
shifts from northerly to northeasterly. Around midweek the
flow become easterly then southeasterly and allows enough
moisture return for some showers Thu afternoon. This
easterly flow will let temperatures gradually warm to above
normal for late week.
MARINE...
South to southwest winds will increase 20 to 30 knots with
gusts up to and exceeding gale force over the Gulf waters
today ahead of an approaching cold front with Small Craft
Advisories in effect for all of the waters. In addition to
the increasing wind/seas a line of strong to severe storms
will move southeast through the waters later this morning
through the afternoon, and then south of the waters tonight.
The increasing winds and building seas will create very
hazardous marine conditions and small craft operators are
advised to remain in port. The strong onshore flow and
building seas will also increase the potential for some
coastal flooding and overwash at times of high tide this
afternoon, as well as supporting high surf and a high risk
of rip currents along area beaches. Winds will shift to the
west-northwest and remain strong and quite gusty tonight
into early Saturday in the wake of the front. Improving
conditions with diminishing winds and seas are expected
Saturday night into early next week as high pressure builds
in over the area.
FIRE WEATHER...
Strong and gusty 20 foot winds and transport winds will
support high dispersion indices across the forecast area
today and again on Saturday with slowly diminishing winds
expected Saturday night into Sunday. Drier air advecting
into the region on Saturday in the wake of the front may
support a few hours of critically low humidity values below
35 percent over inland location Sunday and Monday
afternoons, but with diminishing winds and low ERC's no Red
Flag conditions are expected.
&&
.Preliminary Point Temps/PoPs...
TPA 81 62 72 58 / 100 20 10 0
FMY 83 65 76 56 / 100 50 10 0
GIF 84 58 73 53 / 100 30 10 0
SRQ 80 63 74 56 / 100 20 10 0
BKV 82 58 72 52 / 100 20 10 0
SPG 79 64 71 61 / 100 20 10 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday morning for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
High Surf Advisory until 10 PM EDT Saturday for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Wind Advisory until 7 PM EDT this evening for Coastal
Charlotte-Coastal Citrus-Coastal Hernando-Coastal
Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-Pinellas.
Lake Wind Advisory until 7 PM EDT this evening for DeSoto-
Hardee-Highlands-Inland Charlotte-Inland Citrus-
Inland Hernando-Inland Hillsborough-Inland Lee-Inland
Levy-Inland Manatee-Inland Pasco-Inland Sarasota-Polk-
Sumter.
Coastal Flood Warning until 6 PM EDT this evening for
Coastal Citrus-Coastal Levy.
Gulf waters...Small Craft Advisory until 8 PM EDT Saturday for Coastal
waters from Bonita Beach to Englewood FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL
out 20 NM-Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Bonita Beach
to Englewood FL out 20 to 60 NM-Waters from Englewood
to Tarpon Springs FL out 20 to 60 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
Small Craft Advisory until 1 AM EDT Saturday for Charlotte
Harbor and Pine Island Sound-Tampa Bay waters.
&&
UPDATE/AVIATION/MARINE/FIRE WEATHER...25/Davis
UPPER AIR...27/Shiveley
DECISION SUPPORT...74/WynnHazardous weather outlook, Apr 19, 5:39 AM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 539 AM EDT Fri Apr 19 2019 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-192145- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 539 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... A cold front approaching from the west will cross over the area by this evening and will bring a marginal to slight to enhanced risk of severe thunderstorms. Some of these storms will be capable of producing damaging winds with hail and a few tornadoes possible. Locally heavy rains and frequent deadly lightning strikes can be expected. ...HIGH WIND IMPACT... Increasing winds will result in hazardous conditions with a wind advisory along the coast and a lake wind advisory inland. These strong winds may break small twigs from trees and blow around any unsecured outdoor objects. High profile vehicles should use extra caution especially if traveling over bridges or high overpasses. ...COASTAL FLOOD IMPACT... Strong onshore flow will create elevated waters levels along coastal locations with flooding possible today...especially at the times of high tide. A coastal flood warning is now effect through this evening for Citrus and Levy counties. But all coastal residents should be alert for later statements or warnings...and take action to protect property. ...RIP CURRENT IMPACT... Strong winds on Gulf waters will create high water levels at area beaches with high surf and a high risk of rip currents possible into early Sunday. ...MARINE IMPACTS... Strong southerly winds on the Gulf will increase as they shift to the northwest...in advance of a cold front moving through the waters...and continue into Saturday. Wind speeds up to 20 to 25 knots with gusts to gale force will be possible...creating hazardous boating conditions for small craft operators. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. ...RIP CURRENT IMPACT... Strong onshore flow with elevated water levels will continue to create high surf and a high risk of rip currents along area beaches through early Sunday. ...MARINE IMPACTS... Strong winds and high seas will continue into Saturday with hazardous boating conditions for small craft operators. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. 09/RKR
In the hours before
Local storm report, Apr 19, 11:47 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1147 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND DMG SE CRYSTAL RIVER 28.90N 82.60W
04/19/2019 CITRUS FL BROADCAST MEDIA
MEDIA REPORTS LARGE TREE DOWN NEAR KINGS BAY LODGE IN
CRYSTAL RIVER.
&&
SHIVELEYLocal storm report, Apr 19, 11:54 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1154 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM MARINE TSTM WIND 3 E PUNTA RASSA 26.49N 81.96W
04/19/2019 E53 MPH LEE FL PUBLIC
HOME WEATHER STATION IN SOUTH FORT MYERS
NEAR SAN CARLOS BAY RECORDED A 42 MPH
SUSTAINED WIND, GUSTING TO 53 MPH.
&&Local storm report, Apr 19, 11:56 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1156 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM NON-TSTM WND DMG 5 WSW RIDGE MANOR 28.47N 82.25W
04/19/2019 PASCO FL DEPT OF HIGHWAYS
TREE DOWN BLOCKING NORTH LANES OF I-75
&&
RWYNNLocal storm report, Apr 19, 11:57 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1157 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND GST 3 W CRYSTAL RIVER 28.90N 82.65W
04/19/2019 E58 MPH CITRUS FL MESONET
WEATHERSTEM MARINE SCIENCE STATION REPORTED A 50 KNOT
WIND GUST.
&&
CLOSELocal storm report, Apr 19, 12:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1206 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 8 SW WILLISTON 29.29N 82.55W
04/19/2019 LEVY FL FIRE DEPT/RESCUE
POWERLINES DOWN NEAR WILLISTON
&&
RWYNNLocal storm report, Apr 19, 12:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1209 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 1 NNE WILLISTON 29.39N 82.45W
04/19/2019 LEVY FL FIRE DEPT/RESCUE
TREE BLOCKING THE ROAD NEAR WILLISTON
&&
RWYNNThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:49 AM EDT | Wind Advisory | TBW | Charlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more | 15 hr |
| Apr 19, 9:23 AM EDT | Special Marine Warning | TBW | 97 min | |
| Apr 19, 10:25 AM EDT | Special Weather Statement | TBW | Levy | 50 min |
| Apr 19, 10:36 AM EDT | Severe Thunderstorm Warning | TBW | Levy | 39 min |
| Apr 19, 10:54 AM EDT | Special Marine Warning | TBW | 66 min | |
| Apr 19, 11:04 AM EDT | Special Marine Warning | TBW | 86 min | |
| Apr 19, 11:19 AM EDT | Special Weather Statement | TBW | Charlotte, Lee | 26 min |
| Apr 19, 11:22 AM EDT | Severe Thunderstorm Warning | TBW | Levy | 38 min |
| Apr 19, 11:34 AM EDT | Special Weather Statement | TBW | Citrus | 26 min |
| Apr 19, 11:42 AM EDT | Severe Thunderstorm Warning | TBW | Citrus, Levy | 33 min |
| Apr 19, 12:17 PM EDT | Special Marine Warning | TBW | 88 min | |
| Apr 19, 12:31 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco, Pinellas | 44 min |
| Apr 19, 12:32 PM EDT | Special Marine Warning | TBW | 43 min | |
| Apr 19, 12:50 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 40 min |
| Apr 19, 12:52 PM EDT | Special Weather Statement | TBW | Lee | 38 min |
| Apr 19, 12:54 PM EDT | Special Weather Statement | TBW | Highlands, Polk | 51 min |
| Apr 19, 1:06 PM EDT | Special Marine Warning | TBW | 84 min | |
| Apr 19, 1:18 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Hillsborough, Manatee, Pasco, Pinellas and 1 more | 72 min |
| Apr 19, 1:44 PM EDT | Special Weather Statement | TBW | Highlands | 16 min |
| Apr 19, 1:45 PM EDT | Special Marine Warning | TBW | 90 min | |
| Apr 19, 2:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk, Sarasota | 77 min |
| Apr 19, 3:14 PM EDT | Special Marine Warning | TBW | 91 min | |
| Apr 19, 3:29 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more | 61 min |
| Apr 19, 4:29 PM EDT | River Flood Warning | TBW | Hillsborough | 4 hr |
| Apr 19, 4:43 PM EDT | Special Weather Statement | TBW | Highlands, Lee | 77 min |
| Apr 19, 4:47 PM EDT | Severe Thunderstorm Warning | TBW | Highlands, Polk | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.